# SDR DHL2002780001

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHEN FLAPS FIVE SELECTED THE NR 2 LE FLAP VERY SLOW TO EXTEND. GO AROUND ACCOMPLISHED. NR 2 LE FLAP EXTENDED PROPERLY ONCE GO AROUND INITIATED. OPERATED FLAPS SEVERAL TIMES, COULD NOT DUPLICATE ON GROUND, OPS CHECKED NORMAL IAW M/M 27-81-00.
